Dr Gwyn Bellamy

  • Senior Lecturer (Mathematics)

telephone: 01413306534
email: Gwyn.Bellamy@glasgow.ac.uk

Research interests

Research Interests

My research interests are in representation theory and its interactions with geometry. More specifically, I am interested in the many different areas of mathematics that are in some way related to the study of sympletic reflection algebras (and especially rational Cherednik algebras). This includes symplectic algebraic geometry, Calogero-Moser systems, algebraic combinatorics and the representation theory of objects of Lie type such as Hecke algebras and q-Schur algebras. In particular, I am trying to understand the relationship between sympletic reflection algebras and the theory of D-modules, or more general, sheaves of deformation-quantization algebras.

Research Groups


Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2009
Number of items: 24.

2019

Bellamy, G. and Boos, M. (2019) Semi-simplicity of the category of admissible D-modules. Kyoto Journal of Mathematics, (Accepted for Publication)

2018

Bellamy, G. and Boos, M. (2018) The (cyclic) enhanced nilpotent cone via quiver representations. Manuscripta Mathematica, (doi:10.1007/s00229-018-1098-9) (Early Online Publication)

Bellamy, G. (2018) Rational Cherednik algebras and Schubert cells. Algebras and Representation Theory, (Accepted for Publication)

Bellamy, G. and Thiel, U. (2018) Highest weight theory for finite-dimensional graded algebras with triangular decomposition. Advances in Mathematics, 330, pp. 361-419. (doi:10.1016/j.aim.2018.03.011)

Bellamy, G. and Schedler, T. (2018) Filtrations on Springer fiber cohomology and Kostka polynomials. Letters in Mathematical Physics, 108(3), pp. 679-698. (doi:10.1007/s11005-017-1002-7)

Bellamy, G., Schedler, T. and Thiel, U. (2018) Hyperplane arrangements associated to symplectic quotient singularities. Banach Centre Publications, (Accepted for Publication)

2017

Bellamy, G., Dodd, C., McGerty, K. and Nevins, T. (2017) Categorical cell decomposition of quantized symplectic algebraic varieties. Geometry and Topology, 21(5), pp. 2601-2681. (doi:10.2140/gt.2017.21.2601)

Bellamy, G. and Ginzburg, V. (2017) SL2-action on Hilbert Schemes and Calogero-Moser spaces. Michigan Mathematical Journal, 66(3), pp. 519-532. (doi:10.1307/mmj/1496995337)

2016

Bellamy, G. and Thiel, U. (2016) Cuspidal Calogero-Moser and Lusztig families for Coxeter groups. Journal of Algebra, 462, pp. 197-252. (doi:10.1016/j.jalgebra.2016.06.003)

Bellamy, G. (2016) Counting resolutions of symplectic quotient singularities. Compositio Mathematica, 152(1), pp. 99-114. (doi:10.1112/S0010437X15007630)

Bellamy, G., Rogalski, D., Schedler, T., Stafford, J. T. and Wemyss, M. (2016) Noncommutative Algebraic Geometry. Series: Mathematical Sciences Research Institute publications, 64. Cambridge University Press. ISBN 9781107129542

Bellamy, G. and Schedler, T. (2016) On the (non)existence of symplectic resolutions of linear quotients. Mathematical Research Letters, 23(6), pp. 1537-1564. (doi:10.4310/MRL.2016.v23.n6.a1)

2015

Bellamy, G. and Ginzburg, V. (2015) Hamiltonian reduction and nearby cycles for mirabolic D-modules. Advances in Mathematics, 269, pp. 71-161. (doi:10.1016/j.aim.2014.10.002)

2014

Bellamy, G. (2014) Endomorphisms of verma modules for rational cherednik algebras. Transformation Groups, 19(3), pp. 699-720. (doi:10.1007/s00031-014-9281-x)

Bellamy, G. and Martino, M. (2014) Affinity of Cherednik algebras on projective space. Algebra and Number Theory, 8(5), pp. 1151-1177. (doi:10.2140/ant.2014.8.1151)

2013

Bellamy, G. and Martino, M. (2013) On the smoothness of centres of rational Cherednik algebras in positive characteristic. Glasgow Mathematical Journal, 55(A), pp. 27-54. (doi:10.1017/S0017089513000499)

Bellamy, G. and Schedler, T. (2013) A new linear quotient of C^4 admitting a symplectic resolution. Mathematische Zeitschrift, 273(3-4), pp. 753-769. (doi:10.1007/s00209-012-1028-6)

Bellamy, G. and Ginzburg, V. (2013) Some combinatorial identities related to commuting varieties and Hilbert schemes. Mathematische Annalen, 355(3), pp. 801-847. (doi:10.1007/s00208-012-0805-1)

Bellamy, G., Dodd, C., McGerty, K. and Nevins, T. (2013) Categorical cell decomposition of quantized symplectic algebraic varieties. arXiv, (Unpublished)

2012

Bellamy, G. (2012) The Calogero-Moser partition for G(m,d,n). Nagoya Mathematical Journal, 207, pp. 47-77.

Bellamy, G. and Kuwabara, T. (2012) On deformation quantizations of hypertoric varieties. Pacific Journal of Mathematics, 260(1), pp. 89-127. (doi:10.2140/pjm.2012.260.89)

2011

Bellamy, G. (2011) Cuspidal representations of rational Cherednik algebras at t=0. Mathematische Zeitschrift, 269(3-4), pp. 609-627. (doi:10.1007/s00209-010-0754-x)

2009

Bellamy, G. (2009) Factorization in generalized Calogero-Moser spaces. Journal of Algebra, 321(1), pp. 338-344. (doi:10.1016/j.jalgebra.2008.09.015)

Bellamy, G. (2009) On singular Calogero-Moser spaces. Bulletin of the London Mathematical Society, 41(2), pp. 315-326. (doi:10.1112/blms/bdp019)

This list was generated on Thu May 23 10:49:16 2019 BST.
Jump to: Articles | Books
Number of items: 24.

Articles

Bellamy, G. and Boos, M. (2019) Semi-simplicity of the category of admissible D-modules. Kyoto Journal of Mathematics, (Accepted for Publication)

Bellamy, G. and Boos, M. (2018) The (cyclic) enhanced nilpotent cone via quiver representations. Manuscripta Mathematica, (doi:10.1007/s00229-018-1098-9) (Early Online Publication)

Bellamy, G. (2018) Rational Cherednik algebras and Schubert cells. Algebras and Representation Theory, (Accepted for Publication)

Bellamy, G. and Thiel, U. (2018) Highest weight theory for finite-dimensional graded algebras with triangular decomposition. Advances in Mathematics, 330, pp. 361-419. (doi:10.1016/j.aim.2018.03.011)

Bellamy, G. and Schedler, T. (2018) Filtrations on Springer fiber cohomology and Kostka polynomials. Letters in Mathematical Physics, 108(3), pp. 679-698. (doi:10.1007/s11005-017-1002-7)

Bellamy, G., Schedler, T. and Thiel, U. (2018) Hyperplane arrangements associated to symplectic quotient singularities. Banach Centre Publications, (Accepted for Publication)

Bellamy, G., Dodd, C., McGerty, K. and Nevins, T. (2017) Categorical cell decomposition of quantized symplectic algebraic varieties. Geometry and Topology, 21(5), pp. 2601-2681. (doi:10.2140/gt.2017.21.2601)

Bellamy, G. and Ginzburg, V. (2017) SL2-action on Hilbert Schemes and Calogero-Moser spaces. Michigan Mathematical Journal, 66(3), pp. 519-532. (doi:10.1307/mmj/1496995337)

Bellamy, G. and Thiel, U. (2016) Cuspidal Calogero-Moser and Lusztig families for Coxeter groups. Journal of Algebra, 462, pp. 197-252. (doi:10.1016/j.jalgebra.2016.06.003)

Bellamy, G. (2016) Counting resolutions of symplectic quotient singularities. Compositio Mathematica, 152(1), pp. 99-114. (doi:10.1112/S0010437X15007630)

Bellamy, G. and Schedler, T. (2016) On the (non)existence of symplectic resolutions of linear quotients. Mathematical Research Letters, 23(6), pp. 1537-1564. (doi:10.4310/MRL.2016.v23.n6.a1)

Bellamy, G. and Ginzburg, V. (2015) Hamiltonian reduction and nearby cycles for mirabolic D-modules. Advances in Mathematics, 269, pp. 71-161. (doi:10.1016/j.aim.2014.10.002)

Bellamy, G. (2014) Endomorphisms of verma modules for rational cherednik algebras. Transformation Groups, 19(3), pp. 699-720. (doi:10.1007/s00031-014-9281-x)

Bellamy, G. and Martino, M. (2014) Affinity of Cherednik algebras on projective space. Algebra and Number Theory, 8(5), pp. 1151-1177. (doi:10.2140/ant.2014.8.1151)

Bellamy, G. and Martino, M. (2013) On the smoothness of centres of rational Cherednik algebras in positive characteristic. Glasgow Mathematical Journal, 55(A), pp. 27-54. (doi:10.1017/S0017089513000499)

Bellamy, G. and Schedler, T. (2013) A new linear quotient of C^4 admitting a symplectic resolution. Mathematische Zeitschrift, 273(3-4), pp. 753-769. (doi:10.1007/s00209-012-1028-6)

Bellamy, G. and Ginzburg, V. (2013) Some combinatorial identities related to commuting varieties and Hilbert schemes. Mathematische Annalen, 355(3), pp. 801-847. (doi:10.1007/s00208-012-0805-1)

Bellamy, G., Dodd, C., McGerty, K. and Nevins, T. (2013) Categorical cell decomposition of quantized symplectic algebraic varieties. arXiv, (Unpublished)

Bellamy, G. (2012) The Calogero-Moser partition for G(m,d,n). Nagoya Mathematical Journal, 207, pp. 47-77.

Bellamy, G. and Kuwabara, T. (2012) On deformation quantizations of hypertoric varieties. Pacific Journal of Mathematics, 260(1), pp. 89-127. (doi:10.2140/pjm.2012.260.89)

Bellamy, G. (2011) Cuspidal representations of rational Cherednik algebras at t=0. Mathematische Zeitschrift, 269(3-4), pp. 609-627. (doi:10.1007/s00209-010-0754-x)

Bellamy, G. (2009) Factorization in generalized Calogero-Moser spaces. Journal of Algebra, 321(1), pp. 338-344. (doi:10.1016/j.jalgebra.2008.09.015)

Bellamy, G. (2009) On singular Calogero-Moser spaces. Bulletin of the London Mathematical Society, 41(2), pp. 315-326. (doi:10.1112/blms/bdp019)

Books

Bellamy, G., Rogalski, D., Schedler, T., Stafford, J. T. and Wemyss, M. (2016) Noncommutative Algebraic Geometry. Series: Mathematical Sciences Research Institute publications, 64. Cambridge University Press. ISBN 9781107129542

This list was generated on Thu May 23 10:49:16 2019 BST.

Grants

  • Engineering and Physical Sciences Research Council (EPSRC) First grant, 2015-2017.
  • London Mathematical Society (LMS)/Clay institute research school grant (joint P.I.) Aug. 2014.
  • LMS "Visits to the U.K.'' Scheme 2 grant (P.I.) Oct. 2013.
  • EPSRC Postdoctoral Research Fellowship, 2011-2014.
  • Cecil King Travel Scholarship awarded by the LMS - 3 month visit to University of Chicago, 2010.

Teaching

Currently:

  • 5M Lie groups, Lie algebras and their representations.

Previously:

  • 4H Topics in Algebra.

Professional activities & recognition

Prizes, awards & distinctions

  • 2018: Dillwyn Medal (Learned Society of Wales)

Research fellowships

  • 2010 - 2013: EPSRC Postdoctoral Fellowship

Grant committees & research advisory boards

  • 2016: EPSRC, Mathematics Panel

Editorial boards

  • 2017: Journal of Algebra

Professional & learned societies

  • 2008: Member, London Mathematical Society